# SDR DALA2024100209637

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 69,138 hours, 32,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6440918) 1L DOOR DIFFICULT TO OPEN AND CLOSE. AGENTS HAVE BEEN UNABLE TO DO IT UNASSISTED. ADJUSTED DOOR TORQUE TUBE DOWN 1 TURN, ADJUSTED ALL 4 RECEIVERS AND LOWER 3 FWD & AFT DOOR STOPS, LEAK CK'D DOOR. ALL CK'S GOOD PER B737 AMM 52-11-00.
